Transport equations with fractal noise – existence, uniqueness and regularity of the solution

Issoglio, E (2013) Transport equations with fractal noise – existence, uniqueness and regularity of the solution. Zeitschrift für Analysis und ihre Anwendungen, 32 (1). pp. 37-53. ISSN 0232-2064

Abstract

Metadata

Authors/Creators:
  • Issoglio, E
Copyright, Publisher and Additional Information: © 2016, EMS Publishing House. This is an author produced version of a paper published in Zeitschrift für Analysis und ihre Anwendungen. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Transport equation; non-smooth coefficients; fractional Brownian noise; stochastic partial differential equation
Dates:
  • Published: 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Aug 2016 15:10
Last Modified: 17 Jan 2018 21:08
Published Version: http://dx.doi.org/10.4171/ZAA/1473
Status: Published
Publisher: European Mathematical Society
Identification Number: https://doi.org/10.4171/ZAA/1473

Share / Export

Statistics